# SDR SWAA2020010740206

- Difficulty date: January 1, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 58,811 hours, 34,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H FLOOR PANEL STRAP CORRODED BETWEEN BS. 727D+10 TO BS. 760.          / R&R ZEE CHANEL IAW SRM.
